# SDR CA140121001

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,938 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716282A
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT APPROXIMATELY 6000 FT DESCENDING THE CREW NOTICED A FLAP/SLAT FAILURE MESSAGE. THEY DECLARED A PAN MSG WITH ATC AND LANDED WITHOUT INCIDENT.  REPLACED RT WING OTBD SKEW SENSORS S2/S3 AND S3/S4 IAW AMM 27-83-01/401 RT WING SLAT DRIVE TORQUE TUBE S2 REMOVED AND REINSTALLED AND SLAT DRIVE SYS MECH RIG CARRIED OUT IAW AMM 27-80-00-820-801A.
